Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

What treatment do you suggest for a continued cough since 2 years and fluid in my throat ?

I have two unrelated problems: I have been coughing for over 2 years, its productive and the mucus is clear and sticky. It sounds bronchial however I am negative for asthma , have a clear chest xray and have many airborne allergies. i have tried ventalin,flovent,flonase to no improvement. My blood pressure is elevated from the constant coughing and I find it sometimes difficult to breathe or go long periods of time without coughing as I feel as if there is a constant pool of fluid in my throat . I also have frequent headaches that I believe to be related to this. And my second problem, unrelated is regarding a sharp pain i ve recenntly developped in my left lower abdominal region. I d guess around my ovaries or kidneys. It is only present during sexual intercourse or after achieving climaxes. It is pretty recent and has been since the start of my last menstrual cycle about three weeks ago.
Asked On : Mon, 20 Dec 2010
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Would like to know more- ur age, history of diabetes and any other chronic illness apart from hypertension u have mentioned; also all medicines u are taking, including any homeopathic or naturopathic. any h/o weight loss, blood in sputum any any sputum report of routine, microscopy and acid fast bacilli (tuberculous). As looks like it is allergic problem, by this time u would have guessed the possible triggers like smoke, dust, pollens, cold air, sitting in AC, temperature differences etc. It needs to be avoided by ur keen observation and steroid inhalations should be continuous as per the doctor advice and not on ad hoc basis and doctor only may taper based on clinical stability of the airway. also check some antihypertensives like enalapril may precipitate cough. Regarding sharp pain lower abdomen one need to see clinically it may or may not require any intervention.
Answered: Thu, 25 Aug 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor